# SDR AWXA9500159

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737275
- Aircraft serial: 20959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 6939839
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C8 INSPECTION, FOUND R1 DOOR THRESHOLD CHORD CORRODED BEYOND LIMITS.  FABRICATED NEW ANGLE PER BOEING DRAWING AND INSTALLED REPAIR PER BOEING SRM 51-30-2.  (W)
